New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Nov 2006
Total Posts : 76
   Posted 7/1/2015 1:51 PM (GMT -6)   
I am trying to think positive about the depo medrol injection I just received. I did not check on all the side effects I have diffuse connective tissue disease and bone disease. I should stay off of Google and just think positive.

Has anyone had one of these injections and had good results with little side affects I am kind of worried. There were more bad reviews than good. I'm in a major flare. Thank you for your input.

Annie Rae

Elite Member

Date Joined Jul 2009
Total Posts : 14475
   Posted 7/1/2015 5:01 PM (GMT -6)   
I've had many of these over the years. I felt flushed and sweated a little. Other wise I had no trouble.
Lupus, RA, Fibromyalgia, Glaucoma, Asthma, Hypothyriodism, Sleep Apnea, Depression, Allergies, diabetes, and benign familia tremors

When life throws you lemons....
Pick them up and throw them right back at them! :))

Regular Member

Date Joined Nov 2006
Total Posts : 76
   Posted 7/1/2015 8:06 PM (GMT -6)   
Oh thank you Joy for your reply. That makes me feel much better. Just hope I get some relief soon

Happy 4th

Annie Rae

Forum Moderator

Date Joined May 2005
Total Posts : 7667
   Posted 7/1/2015 8:20 PM (GMT -6)   
I had an injection in my hip and I really only expected it to last 3-4 months at the most.... but I guess it dialed down the inflammation long enough to let some real healing occur or something as it's been 2-3 years without pain or inflammation.

I didn't have any side effects at all.

Hope you have similarly positive results!
Lynnwood, Lupus & Sjogren's Moderator, Dx: 2002
"Life is far too important to be taken seriously." - Oscar Wilde

Regular Member

Date Joined Nov 2006
Total Posts : 76
   Posted 7/1/2015 8:34 PM (GMT -6)   
Thank you for the reply Lynnwood.

That's very encouraging. I would love to be pain free for just one day. I'll keep my fingers crossed.

Happy 4th to you too

Annie Rae

New Member

Date Joined May 2013
Total Posts : 10
   Posted 7/6/2015 2:55 PM (GMT -6)   
Hi AnneRae,

I have had the injection several times over the past 3 years. I always have to get one when my lupus attacks my intestines. I get horrible stomach pains and sores in my mouth. Around Easter, I lost 8 lbs in 3 weeks because of it. I went to doc he gives me the shot and about 2 days later the pain is gone. I love the shot and have never had any side effects from it. It also gave me my energy back. I guess there was one side effect, I gained the 8 lbs. back, but I think that was because I was so hungry from not eating for 3 weeks so I kinda pigged out. Lol

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, March 17, 2018 12:51 AM (GMT -6)
There are a total of 2,940,484 posts in 322,665 threads.
View Active Threads

Who's Online
This forum has 161097 registered members. Please welcome our newest member, JacketJack.
273 Guest(s), 4 Registered Member(s) are currently online.  Details
alunke82, Girlie, sopmac, CatLady18